# SDR FDEA202112280168

- Difficulty date: December 28, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 77,432 hours, 28,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

FOUND CORROSION ON FLOOR BEAM EXISTING REPAIR AT STA 1320 BETWEEN RBL24 TO   RBL45 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX EO # F-5310-T0366466
